# SDR SWAA2024042667077

- Difficulty date: March 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS1016 BETWEEN STR3L TO STR3R AT VERTICAL STABILIZER 2024-195913<[01] REPLACED ANGLE LOCATED BS1016 BETWEEN STR3L TO STR3R AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-40-02 AND DRAWING # 176A7101 REV ? AND DRAWING 176A3001 REV ?D? SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED ANGLE LOCATED BS1016 BETWEEN STR3L TO STR3R AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-40-02 AND DRAWING # 176A3101 REV ? AND DRAWING 176A3001 REV ?D? SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOCATED BS1016 BETWEEN STR3L TO STR3R AT VERTICAL STABILIZER I.A.W. B737-700 SRM 51-40-02 AND DRAWING # 176A3101 REV ? AND DRAWING 176A3001 REV ?D?  SEE INDIVIDUAL SIGN OFF BELOW.
